# SDR FDEA200909283402

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: STA 1680, RBL 52.5 INCHES, FLOORBEAM UPPER TEE HAS CORROSION AT BOTTOM SURFACE.  REPAIR CARRIED OUT IAW EA NR F-5310-131056.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
